Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 53, NWS Milwaukee, WI

May 26, 2015

NWS Milwaukee, WI issued this small craft advisory at May 26, 2015, 2:18 PM CDT. It took effect at May 26, 2015, 3:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 26, 2015, 2:18 PM CDT (19:18 UTC)
In effect from
May 26, 2015, 3:00 PM CDT
Expired
May 27, 2015, 5:27 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WHUS73 KMKX 261918
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT TUE MAY 26 2015

...DENSE FOG DIMINISHING WITH GUSTY SOUTHWEST WINDS...

.WARM AND MOIST AIR THAT STREAMED INTO THE REGION AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM THIS MORNING CAUSED WIDESPREAD
DENSE FOG OVER THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP
HARBOR. SOUTH TO SOUTHWEST WINDS WILL DEVELOP IN THE WAKE OF A
BAND OF RAIN THAT IS PROGRESSING NORTHWARD THIS AFTERNOON. THE
GUSTY WEST WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
CRITERIA THROUGH EARLY EVENING. THE WINDS WILL HELP TO DIMINISH
THE FOG IN THE NEARSHORE FROM LATE AFTERNOON THROUGH THE EVENING
HOURS.

LMZ643-262100-
/O.EXT.KMKX.MF.Y.0007.000000T0000Z-150527T0300Z/
/O.NEW.KMKX.SC.Y.0053.150526T2200Z-150527T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
218 PM CDT TUE MAY 26 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 PM
CDT THIS EVENING. 

* VISIBILITY: LESS THAN 1 MILE UNTIL LATE AFTERNOON. PATCHY DENSE
  FOG THROUGH LATE EVENING.

* WINDS: SOUTHEAST 10 TO 20 KNOTS VEERING SOUTHWEST 15 TO 20 KNOTS
  WITH GUSTS UP TO 30 KNOTS LATE IN THE AFTERNOON. WINDS BECOMING
  SOUTHWEST 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-262100-
/O.EXT.KMKX.MF.Y.0007.000000T0000Z-150526T2200Z/
/O.NEW.KMKX.SC.Y.0053.150526T2000Z-150527T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
218 PM CDT TUE MAY 26 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 5 PM CDT
THIS AFTERNOON. 

* VISIBILITY: 1 MILE OR LESS THROUGH LATE AFTERNOON.

* WINDS: SOUTHEAST 10 TO 20 KNOTS VEERING SOUTHWEST 15 TO 20 KNOTS
  WITH GUSTS UP TO 30 KNOTS BY MID AFTERNOON THROUGH LATE EVENING.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
5 follow-up statements
059 
WHUS73 KMKX 262052
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT TUE MAY 26 2015

...GUSTY SOUTHWEST WINDS AND DIMINISHING FOG THROUGH LATE EVENING...

.GUSTY SOUTHWEST WINDS DEVELOPING THROUGH SOUTHERN WISCONSIN WILL
REACH SMALL CRAFT ADVISORY CRITERIA THROUGH THE EVENING. THE
WINDS WILL DIMINISH THE FOG IN THE NEARSHORE THROUGH THE EVENING
HOURS.

LMZ645-646-270000-
/O.CAN.KMKX.MF.Y.0007.000000T0000Z-150526T2200Z/
/O.CON.KMKX.SC.Y.0053.000000T0000Z-150527T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 PM CDT TUE MAY 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. 

GUSTY SOUTHWEST WINDS HELPED TO DIMINISH THE DENSE FOG AND PUSH IT
OUT TO THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-270000-
/O.EXT.KMKX.MF.Y.0007.000000T0000Z-150527T0000Z/
/O.CON.KMKX.SC.Y.0053.150526T2200Z-150527T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
352 PM CDT TUE MAY 26 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* VISIBILITY: LESS THAN 1 MILE UNTIL LATE AFTERNOON. 

* WINDS: SOUTHEAST 10 TO 20 KNOTS VEERING SOUTHWEST 15 TO 20 
  KNOTS WITH GUSTS UP TO 30 KNOTS LATE IN THE AFTERNOON. WINDS 
  BECOMING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-270000-
/O.CON.KMKX.MF.Y.0007.000000T0000Z-150526T2200Z/
/O.CON.KMKX.SC.Y.0053.000000T0000Z-150527T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
352 PM CDT TUE MAY 26 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* VISIBILITY: 1 MILE OR LESS THROUGH MID AFTERNOON.

* WINDS: SOUTH 10 TO 20 KNOTS VEERING SOUTHWEST 15 TO 20 KNOTS
  WITH GUSTS UP TO 30 KNOTS BY LATE AFTERNOON. WINDS DIMINISHING
  TO 10 TO 15 KNOTS AFTER MIDNIGHT.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
479 
WHUS73 KMKX 262333
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT TUE MAY 26 2015

...GUSTY SOUTHWEST WINDS AND DIMINISHING FOG THROUGH LATE
EVENING...

.GUSTY SOUTHWEST WINDS FROM A LOW MOVING ACROSS CENTRAL WISCONSIN 
WILL REACH SMALL CRAFT ADVISORY CRITERIA THROUGH THE EVENING.

LMZ643-270600-
/O.EXP.KMKX.MF.Y.0007.000000T0000Z-150527T0000Z/
/O.CON.KMKX.SC.Y.0053.000000T0000Z-150527T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
633 PM CDT TUE MAY 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS DURING
  THE EVENING. WINDS BECOMING SOUTHWEST 10 TO 20 KNOTS OVERNIGHT.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-270300-
/O.CON.KMKX.SC.Y.0053.000000T0000Z-150527T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
633 PM CDT TUE MAY 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS DURING
  THE EVENING. WINDS BECOMING SOUTHWEST 10 TO 20 KNOTS OVERNIGHT.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
863 
WHUS73 KMKX 270232
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT TUE MAY 26 2015

...GUSTY SOUTHWEST WINDS TONIGHT...

.GUSTY SOUTHWEST WINDS FROM A LOW EXITING EAST CENTRAL AND
NORTHEAST WISCONSIN WILL CONTINUE THROUGH MUCH OF THE NIGHT. 

LMZ643-271045-
/O.EXT.KMKX.SC.Y.0053.000000T0000Z-150527T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
932 PM CDT TUE MAY 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-270900-
/O.EXT.KMKX.SC.Y.0053.000000T0000Z-150527T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 PM CDT TUE MAY 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS
  BECOMING SOUTHWEST 10 TO 20 KNOTS LATE.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
761 
WHUS73 KMKX 270819
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CDT WED MAY 27 2015

...GUSTY SOUTHWEST WINDS ENDING THIS MORNING...

.SOUTHWEST WINDS WILL BE DECREASING THIS MORNING AS LOW PRESSURE
OVER THE NORTHERN GREAT LAKES MOVES INTO CANADA. GUSTY WINDS WILL
CONTINUE THROUGH SUNRISE BEFORE DIMINISHING. 

LMZ644>646-270930-
/O.CAN.KMKX.SC.Y.0053.000000T0000Z-150527T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SOUTHWESTERLY WIND GUSTS HAVE BEEN DIMINISHING FROM PORT
WASHINGTON TO WINTHROP HARBOR ILLINOIS. 

$$

LMZ643-271500-
/O.CON.KMKX.SC.Y.0053.000000T0000Z-150527T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
319 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
525 
WHUS73 KMKX 271027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 AM CDT WED MAY 27 2015


LMZ643-271130-
/O.CAN.KMKX.SC.Y.0053.000000T0000Z-150527T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
527 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SOUTHWESTERLY WIND GUSTS HAVE BEEN DIMINISHING AND HAVE FALLEN
BELOW SMALL CRAFT ADVISORY CRITERIA. 


$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 26, 1:18 PM CDT, 1 hour earlier.

Area forecast discussion, May 26, 1:18 PM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
118 PM CDT TUE MAY 26 2015

.UPDATE...

A LEADING... STRONG MID LEVEL SHORTWAVE IS DIGGING INTO SOUTHERN WI
TODAY. THIS IS SUPPORTED BY LEFT EXIT REGION OF THE UPPER JET AND
THE NOSE OF THE LOW LEVEL JET. A BAND OF MODERATE RAIN WITH A WARM
FRONT IS PROPAGATING NORTH-NORTHEAST FROM THE CENTER OF THE VORT MAX
THAT IS NOW STATIONED IN SOUTHEAST WI.

THERE IS NOT A LOT OF LIGHTNING IN THIS BAND OF RAIN SINCE MID LEVEL
LAPSE RATES ARE VERY WEAK SO THERE IS MINIMAL CAPE. THERE IS STRONG
0-1KM AND 0-6KM BULK SHEAR. RADAR IS SHOWING EMBEDDED STRONGER CELLS
THAT FEATURE WEAK ROTATION DUE TO THIS HIGH-SHEAR-LOW-CAPE
ENVIRONMENT. THIS ENVIRONMENT SUPPORTS AN ISOLATED SEVERE CONCERN
FOR BRIEF TORNADO SPIN-UPS AND WE ARE CLOSELY MONITORING THE RADAR.

EASTERN WISCONSIN IS HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE WEATHER
TODAY FROM SPC. A RECENT MESOSCALE DISCUSSION FOCUSED IN ON THIS
AREA THAT HAD MORNING CLEARING IN EAST CENTRAL WI WHERE SURFACE AND
MIXED LAYER CAPE VALUES BUILT INTO 500-1000 J/KG LATE IN THE
MORNING. THIS AREA OF HIGHER CAPE IS SHIFTING NORTH EARLY THIS
AFTERNOON.

PRECIPITABLE WATER VALUES ARE OVER 1.5 INCHES SO THE MAIN CONCERN
TODAY IS HEAVY RAIN WHICH COULD BE A PROBLEM IN URBAN AREAS.

THE MAIN SHORTWAVE/ VORT MAX IS LOCATED OVER EAST CENTRAL IOWA AS OF
1 PM AND MAY PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AS
IT TRACKS THROUGH SOUTH CENTRAL WI THIS AFTERNOON AND EVENING.
SOUTHERN WI SHOULD HAVE DRY WEATHER AFTER MIDNIGHT INTO MID
WEDNESDAY MORNING... ALTHOUGH I CAN/T RULE OUT A STRAY SHOWER OR TWO
IN THIS MOIST ENVIRONMENT.

SOUTHERLY WINDS WILL BEGIN INCREASING IN THE WAKE OF THE RAIN BAND
EARLY THIS AFTERNOON. EXPECT GUSTY SOUTHWEST WINDS LATER THIS
AFTERNOON INTO THIS EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT AS
THEY SHIFT TO THE WSW.

&&

.AVIATION/18Z TAFS/...

A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL LIFT NORTH-
NORTHEAST THROUGH SOUTH CENTRAL AND SOUTHEAST WISCONSIN EARLY THIS
AFTERNOON AS LOW PRESSURE SLOWLY TRACKS THROUGH THE REGION. LOOK FOR
A BREAK IN PRECIP FROM SOUTH TO NORTH DURING THE EARLY AFTERNOON...
THEN SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE DURING THE LATE
AFTERNOON AND EVENING HOURS.

GUSTY SOUTHERLY WINDS ARE FORECAST FOR THE AFTERNOON. THEY WILL
GRADUALLY SHIFT TO THE SOUTHWEST BY LATE AFTERNOON. EXPECT WIND
GUSTS TO PERSIST UNTIL AROUND MIDNIGHT UNTIL THE WINDS SHIFT TO THE
WEST.

AREAS OF 1.0-3.0 KFT CIGS WILL OCCUR AT TIMES AS MOIST AIR FLOWS
INTO SRN WI WITH VSBYS REDUCTIONS WITHIN PRECIPITATION. WLY FLOW
WILL BRING DRIER CONDITIONS FOR WED.

&&

.MARINE...

DENSE FOG DEVELOPED OVER THE NEARSHORE WATERS NEAR SHEBOYGAN AND
EXPANDED SOUTH LATE IN THE MORNING. DENSE FOG ADVY IN EFFECT.
CONDITIONS SHOULD IMPROVE FROM SOUTH TO NORTH AS SOUTH TO SOUTHWEST
WINDS INCREASE DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 515 AM CDT TUE MAY 26 2015/

TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

AN OUTFLOW BOUNDARY IS SLOWLY MOVING EWD INTO SOUTH CENTRAL WI EARLY
THIS AM. THIS WILL LIKELY CONTINUE TO TRIGGER AT LEAST ISOLD SHOWERS
OR TSTORMS THROUGH THE MORNING. THE UPPER TROUGH CURRENTLY MOVING
TOWARD THE MIDDLE MS RIVER VALLEY WILL THEN SWING NWD THROUGH SRN WI
THIS AFTERNOON WITH A WAVE OF LOW PRESSURE TO TRACK ACROSS ERN IA
INTO C WI BY 00Z WED. THE LEADING EDGE OF PVA AND THE NOSE OF A
DEVELOPING SLY LLJ WILL MOVE INTO THE REGION FROM THE MIDDLE TO LATE
MORNING HOURS INTO THE AFTERNOON. PWS WILL INCREASE TO 1.5 INCHES
DURING THIS TIME WITH TALL AND SKINNY CAPE ON THE FCST SOUNDINGS.
HIGH POPS ARE FORECAST FOR THE SHOWERS/TSTORMS TODAY WITH HEAVY
RAINFALL RATES AT TIMES. ONLY CHANCES OF PCPN TNT AS THE SYSTEM
MAINLY MOVES TO THE NORTH AND A WEAK COOL FROPA OCCURS. THE MLCAPE
TODAY WILL LIKELY STAY BELOW 500 J/KG GIVEN THE EARLY ARRIVAL OF
CLOUDS/PCPN AS WELL AS POOR MID LEVEL LAPSE RATES. THUS THE SEVERE
TSTORM THREAT IS MINOR DESPITE MDT DEEP LAYER AND LOW LEVEL SHEAR
DEVELOPING.

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM

A SHORTWAVE WILL MOVE THROUGH SOUTHERN WISCONSIN WEDNESDAY
MORNING...DEPARTING THE FORECAST AREA EARLY AFTERNOON. WILL
PROBABLY SEE A FEW SHOWERS AND STORMS AS THE WAVE MOVES
THROUGH...MAINLY DURING THE MORNING HOURS. A DRIER AIRMASS WILL
MOVE IN BEHIND THE WAVE...LIKELY BRINGING DECREASING CLOUDS WEST
TO EAST DURING THE AFTERNOON. ADDITIONALLY...TEMPS ALOFT WILL
RECOVER BEHIND THE WAVE TO AROUND 18-20C AT 925 MB BY LATE
AFTERNOON. THIS WILL ALLOW TEMPS TO CLIMB TOWARD 80 WEST...WITH
SOMEWHAT COOLER TEMPS EAST WITH THE CLOUDS EXITING LATER.

DRY WEATHER IS EXPECTED WEDNESDAY NIGHT AND THURSDAY AS SHORTWAVE
RIDGING BUILDS INTO THE AREA FOR A SHORT TIME. ABOVE NORMAL HIGH
TEMPS ARE LIKELY THURSDAY...THOUGH TEMPS WILL BE SOMEWHAT COOLER
NEAR LAKE MICHIGAN UNDER PERSISTENT SOUTHEAST WINDS.

A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN FOR THURSDAY
NIGHT...AS 850-700 MB WARM ADVECTION INCREASES ALONG WITH
INCREASING MOISTURE.

SHOWERS AND STORMS ARE LIKELY FRIDAY AND FRIDAY NIGHT AS A
SHORTWAVE MOVES THROUGH WHILE A COLD FRONT DROPS SOUTHWARD INTO
THE AREA. ABOVE NORMAL TEMPS ARE EXPECTED TO CONTINUE.

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...LOW

MODELS DIVERGE FOR SATURDAY THROUGH MONDAY. THE GFS KEEPS A SLOW
MOVING UPPER LOW AND ASSOCIATED SURFACE LOW CLOSE TO THE FORECAST
AREA RIGHT THROUGH MONDAY...BRINGING PERSISTENT SHOWER CHANCES.
THE ECMWF AND CANADIAN SOLUTIONS HAVE HIGH PRESSURE BUILDING IN
QUICKER AND SHOVING THE LOW FARTHER SOUTH. THESE MODELS WOULD
RESULT IN DRY WEATHER FROM SATURDAY AFTERNOON THROUGH MONDAY.
CONSENSUS APPROACH TO THE FORECAST RESULTED IN SOME LINGERING POPS
RIGHT THROUGH MONDAY...THOUGH OBVIOUSLY NOT A LOT OF CONFIDENCE IN
PRECIP CHANCES AT THIS POINT.

ONE THINGS THAT LOOKS A BIT MORE CERTAIN IN THE EXTENDED IS THAT
IT WILL TURN COOLER FOR SATURDAY THROUGH MONDAY. GIVEN MODEL
DIFFERENCES THOUGH...IT IS YET TO BE DETERMINED HOW COOL.
HOPEFULLY THE FORECAST TRENDS AWAY FROM THE GFS...WHICH SUGGESTS
TEMPS STRUGGLE IN THE 40S UNDER AN ALL DAY RAIN EVENT SATURDAY.
KEEP YOUR FINGERS CROSSED THAT THE HIGH MOVES IN QUICKER PER THE
ECMWF AND CANADIAN.

AVIATION/12Z TAFS/...SHOWER AND TSTORMS WILL OCCUR AT TIMES FROM
LATER THIS MORNING THROUGH THE AFTERNOON AND POSSIBLY THE EVENING AS
LOW PRESSURE PASSES THROUGH THE REGION. AREAS OF 1.0-3.0 KFT CIGS
WILL OCCUR AT TIMES AS MOIST AIR FLOWS INTO SRN WI WITH VSBYS
REDUCTIONS WITHIN PRECIPITATION. WLY FLOW WILL BRING DRIER
CONDITIONS FOR WED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ644>646.

     DENSE FOG ADVISORY UNTIL 4 AM CDT WEDNESDAY FOR LMZ643.

&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
WEDNESDAY THROUGH MONDAY...DDV
Hazardous weather outlook, May 26, 11:36 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CDT TUE MAY 26 2015

WIZ046-047-051-052-056>060-062>072-271645-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1136 AM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS LOW PRESSURE
AND ITS COLD FRONT MOVE ACROSS THE REGION. THE INSTABILITY WILL
REMAIN RATHER WEAK AND LIMIT THE SEVERE THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE CHANCES OF THUNDERSTORMS FROM THURSDAY NIGHT THROUGH
FRIDAY NIGHT AS ANOTHER LOW PRESSURE AREA MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

LMZ643>646-271645-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1136 AM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS LOW PRESSURE
AND ITS COLD FRONT MOVE ACROSS THE REGION. THE INSTABILITY WILL
REMAIN RATHER WEAK AND LIMIT THE SEVERE THREAT.

A DENSE FOG ADVISORY IS IN EFFECT UNTIL 4 PM FOR THE NEARSHORE
WATERS FROM PORT WASHINGTON TO WINTHROP HARBOR IL AND UNTIL 4 AM
FOR THE NEARSHORE WATERS FROM PORT WASHINGTON TO SHEBOYGAN.
VISIBILITIES OF 1 MILE OR LESS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE CHANCES OF THUNDERSTORMS FROM THURSDAY NIGHT THROUGH
FRIDAY NIGHT AS ANOTHER LOW PRESSURE AREA MOVES ACROSS THE REGION.

BSH
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, May 26, 11:38 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 AM CDT TUE MAY 26 2015

WIZ046-047-057-261730-
GREEN LAKE-COLUMBIA-MARQUETTE-
1138 AM CDT TUE MAY 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIA...GREEN
LAKE AND EASTERN MARQUETTE COUNTIES...

AT 1136 AM CDT...A STRONG THUNDERSTORM WAS NEAR PARDEEVILLE...OR 10
MILES NORTHEAST OF PORTAGE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BERLIN...PARDEEVILLE...MONTELLO...PRINCETON...GREEN LAKE...
NESHKORO...KINGSTON...MARQUETTE...GLEN OAK AND DALTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. RAINFALL RATES ARE NEAR 1 INCH PER HOUR.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4396 8889 4393 8889 4350 8923 4360 8946
      4398 8934 4398 8897
TIME...MOT...LOC 1636Z 205DEG 20KT 4364 8931

DAVIS
Special weather statement, May 26, 11:58 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 AM CDT TUE MAY 26 2015

WIZ056-062-063-067>069-261830-
ROCK-SAUK-LAFAYETTE-IOWA-GREEN-DANE-
1158 AM CDT TUE MAY 26 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN IOWA...
SOUTHEASTERN SAUK...DANE...NORTHEASTERN LAFAYETTE...NORTHWESTERN ROCK
AND GREEN COUNTIES...

AT 1154 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS STRETCHED FROM
DODGEVILLE TO MONROE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. THE BIGGER
THREAT MAY LIKELY BE THE TORRENTIAL RAINFALL WITH THE STORMS THAT
MAY LEAD TO SOME LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS.
PARTS OF THE MADISON METRO AREA THAT ARE SENSITIVE TO HEAVY RAIN AND
STREET FLOODING SHOULD BE PREPARED FOR THE SHOWERS AND STORMS
MOVING IN.

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...STOUGHTON...
WAUNAKEE...MONROE...VERONA...OREGON...MCFARLAND...MONONA...MOUNT
HOREB...WINDSOR...EDGERTON...EVANSVILLE...MARSHALL...SAUK CITY...
DEFOREST...COTTAGE GROVE AND CROSS PLAINS.

LAT...LON 4251 8982 4291 9013 4326 8978 4327 8976
      4327 8902 4286 8903 4250 8962
TIME...MOT...LOC 1654Z 205DEG 20KT 4277 8986

DAVIS
Local storm report, May 26, 12:48 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HEAVY RAIN       1 S MOUNT HOREB         42.99N 89.74W
05/26/2015  M2.34 INCH       DANE               WI   TRAINED SPOTTER

&&

PC
Local storm report, May 26, 12:55 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     HEAVY RAIN       BLACK EARTH             43.14N 89.75W
05/26/2015  M2.22 INCH       DANE               WI   CO-OP OBSERVER

            STORM TOTAL SO FAR.

&&

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:52 AM CDTMarine Dense Fog AdvisoryMKX10 hr
May 26, 11:38 AM CDTSpecial Weather StatementMKXGreen Lake52 min
May 26, 11:58 AM CDTSpecial Weather StatementMKXDane, Green92 min

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.